# SDR AU981208

- Difficulty date: July 20, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 767277
- Engine: Ge CF680A
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Fitting
- Condition: Corroded
- Location: Rt Nacelle
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RIGHT PYLON CONTAINED EXFOLIATION CORROSION ON THE UPPER SURFACES OF THE UPPER WEB OF THE TORQUE BOX ADJACENT TO THE UPPER LINK ATTACHMENT BEAM EITHER SIDE OF AND RUNNING UNDER THE FORWARD UPPER STRUT FITTING.  CORROSION HAD PENETRATED THROUGH THE WEB WITH CRACKING RUNNING THROUGH THE RIVET LINE.  AREA OF CORROSION 100 MM BY 63.5 MM (4 INCHES BY 2.5 INCHES) AND 63.5 MM BY 19.05MM (2.5 INCHES BY 0.75 INCH).
